Journal of Nonlinear Mathematical Physics

Volume 5, Issue 1, February 1998, Pages 13 - 22

Symmetry of the Schrödinger Equation with Variable Potential

Authors
Wilhelm Fushchych, Zoya Symenoh
Corresponding Author
Wilhelm Fushchych
Received 30 November 1997, Accepted 30 December 1997, Available Online 1 February 1998.
DOI
https://doi.org/10.2991/jnmp.1998.5.1.3How to use a DOI?
Abstract
We study symmetry properties of the Schrödinger equation with the potential as a new dependent variable, i.e., the transformations which do not change the form of the class of equations. We also consider systems of the Schrödinger equations with certain conditions on the potential. In addition we investigate symmetry properties of the equation with convection term. The contact transformations of the Schrödinger equation with potential are obtained.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
5 - 1
Pages
13 - 22
Publication Date
1998/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1998.5.1.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Wilhelm Fushchych
AU  - Zoya Symenoh
PY  - 1998
DA  - 1998/02
TI  - Symmetry of the Schrödinger Equation with Variable Potential
JO  - Journal of Nonlinear Mathematical Physics
SP  - 13
EP  - 22
VL  - 5
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1998.5.1.3
DO  - https://doi.org/10.2991/jnmp.1998.5.1.3
ID  - Fushchych1998
ER  -